MAUDE Adverse Event Report: FH INDUSTRIE BE POD; BE POD 3A CANNULATED SCREW D2,5 L26,

FH INDUSTRIE BE POD; BE POD 3A CANNULATED SCREW D2,5 L26,
Catalog Number 268398
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The recall did not take place in the usa.There are no such references in the usa, but there are equivalent references.Fh industrie procedures did not clearly define the rules for reporting incidents to fda when the devices were no longer being distributed into the us market.The vigilance officer at the time was unaware that these reporting rules had to be applied even to products that were no longer distributed in the united states and that were inactivated in the fda registration & listing database.The medwatch reports that were not filed are not connected to any recalls and had no impact on patient safety.A capa was opened to determine root cause and corrective action.
 
Event or Problem Description
In boxes of be pod 3a d2,5 l26 screws of reference 264237 batch rm02408 were be pod 3a d3 l10 screws of reference 256427 and vice versa.This exchange took place on a part number and lots of screws not sold in the united states.( ce reference (b)(4) / us reference : (b)(4).

Brand Name
BE POD
Common Device Name
BE POD 3A CANNULATED SCREW D2,5 L26,
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key17930135
Report Number3003898228-2023-00017
Device Sequence Number6595595
Product Code HWC
UDI-Device Identifier03661489683985
UDI-Public03661489683985
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K163148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number268398
Device Lot NumberRM02408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown